Caplets

Caplets

News
Kirkland Signature Acetaminophen 500 mg contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin or ibuprofen. May be used by most persons ...
0

News
Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of ...
3

News
When you’re tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 caplet is strong enough to ...
0

News
Kirkland Signature Anti-Diarrheal Each caplet (capsule-shaped tablet) contains 2 mg Loperamide Hydrochloride. Original Prescription Strength. Compare to active ingredient of Imodium® A-D. Use: Controls symptoms of diarrhea, including ...
0

News
Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When ...
0